FEATURE ADJUSTMENT: The Flag button is temporarily unavailable for members. We are doing certain system adjustments as of the moment to prevent some users from abusing this feature. For reports, please message the moderators or email us at [email protected]
PEx Alert: Welcome to the new PinoyExchange. For access issues, bug reports and technical concerns, please email us at [email protected] Thank you!

I think I have brown spots on my skin due to pills!

ok, I started taking Ortho tri cyclen about 2 weeks ago and I went sunbathing just a couple of days ago. Now, i have dark brown spots on my left forearm! its not itchy nor raised. It looks like freckles or moles but a little bigger and more noticeable. Is this because of the pills I am taking?

Also, I am taking a herbal medicine to control female hormones.

Are these the culprits?

How do I get rid of this awful looking spots???

help doc!!! :eyecrazy:

Comments

  • bluemoon13bluemoon13 in Went's arms PExer
    i think it's one of the side effect of some bcp's. your skin gets sensitive when exposed to the sun. i experienced that before then i switched to another bcp.

    by the way, did you tell your doctor that you're taking herbal meds? kasi it might interfere with your bcp. just my two cents.

Leave a Comment

BoldItalicStrikethroughOrdered listUnordered list
Emoji
Image
Align leftAlign centerAlign rightToggle HTML viewToggle full pageToggle lights
Drop image/file